Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Itchy White Bumps On Vagina

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

itchy vagina? vaginal candidiasis

Posted by wishingforacure, 3 Replies
I am HIV+ and recently my vagina has been itchy. Usually before I get my period. I don't have any STI's. The doctor said this may happen more often since I am HIV+. Is anyone experiencing this? Is there any way to get rid of it or make it better?... Read more »

Itchy bumps on face--On Isentress,Prezista,Norvir

Posted by llee, 2 Replies
Hi all,

my doctor put me on a combo of Isentress,Prezista,Norvir in June. Soon after I started I got itchy bumps all over my face, and also on my neck and upper chest and upper arms. According to the doctor it's because of Immune Reconstitution... Read more »

white bumps....

Posted by jacieemariee, 2 Replies
I noticed yesterday that a had a out 3 raised white bumps on the outside of my vagina lips. They are painful. I'm not sure what it is... I have tried popping them and they won't pop so I'm assuming it's something serious. Help?!?!
Read more »

Dry itchy skin

Posted by Anonymous, 1 Reply
Hey guys, Ive been a lot of people worried about there symptoms and they include dry itchy skin. Is this a symptom of HIV? Does it happen early or later on? I dont remember this being a symptom. reason asking is ive had very dry itchy skin the last... Read more »

Itchy skin

Posted by Anonymous, 2 Replies
Hi guys. Its been a year or so after my possible exposure but i never really thought about HIV, utill now. Ive been having problems with itchy dry skin all over. Is this a symptom of HIV? Will be testing i a week. thanks.

Read more »
Ask the Experts

Itchy bumps on face

I've been poz for 18 years and heavily treated for the past 13 years. I've read almost all of the questions others had about itchy skin, but haven't been able to fully identify with them. The bumps that appear on my face start out as...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Wow-in my experience some HIV+ patients seem to have a hyper-reactive immune system when it comes to skin irritations (? related to high antibodies levels seen in most patients). Working with an HIV experienced and interested dermatologist is... Read more »

Itchy Bumps on neck,face and Back.

Hello, I have been hiv+ since oct 1998 with no illnesses or treatment.This summer July 2001 I developed Itchy bumps on my back,face,neck.It was driving me crazy.If scratched thet get bloody and get scabs and look like welts.Found out my cd4 had...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Red itchy bumps can be a real nuisance and challenge. The two conditions you mentioned are common in this setting. It is often worthwhile to seek the help of an HIV knowledgeable dermatologist to sort out the proper diagnosis and treatment... Read more »

Red,Itchy bumps on face, neck and chest

I've been taking Truvada+Reyataz+Norvir for 3 weeks and now I developed red, itchy bumps on the face, neck and chest areas. They really bothered me so much. I called my doctor and he told me to stop taking Reyataz+Norvir but I am still taking...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I would call your doctor and ask to be seen-you may be having a flare of eosinophilic folliculitis or seborrhea which can occur when starting effective HIV meds (part of immune reconstitution) or some other condition. Truvada alone is not... Read more »

itchy red bumps on neck/face currently on sustiva and truvada

i have itchy red bumps on my face and neck and maybe one or two on my back, i am on sustiva truvada and zithromax my doc says it's normal but he also told me to use selsun blue and that was a horrible suggestion, is this reaction normal or is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Localized rash like you describe could be due to a drug reaction but more often is due to some other problem like eosinophilic folliculitis, immune reconstitution reactions, and others. Selsun Blue sometimes helps decrease the problem actually if... Read more »
Articles
Housing Works

Meet Me at the White House

Advocates and Crowley (center) meet in D.C. A major milestone took place on Wednesday, March 11, the 50th day of the Obama administration: Seven people living with HIV/AIDS from throughout the country met with the president's top domestic AIDS... Read more »
National Institute of Child Health and Human Development

Vaginitis

What is vaginitis? Vaginitis is a term for any infection or inflammation of the vagina. What are the symptoms of vaginitis? In general, vaginitis may cause itching, irritation, or abnormal vaginal discharge. There are a several different kinds of... Read more »
Project Inform

Vaginal Candidiasis

Table of Contents Cause Diagnosis Treatment Treating Vaginal Candidiasis Prevention Treating and Preventing Fungal Infections Naturally Practical Prevention Tips Food as Prevention! Anti-Fungal Drugs and Pregnancy Conclusion ... Read more »
U.S. Centers for Disease Control and Prevention

Connecticut Losing AIDS Funds; Cities, Advocates Work to Fill Gap

Big cuts in the cities' Ryan White CARE Act funds are jeopardizing services for hundreds of HIV-positive people in Hartford and New Haven. "We were expecting some cuts, but nobody was prepared for this," said Paul Botticello, executive director of... Read more »